Extensions of vector bundles and rationality of certain moduli spaces of stable bundles.
Journal für die reine und angewandte Mathematik, Tome 475 (1996), pp. 209-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stable rank-3 vector bundles, extensions of line bundles and stable rank-2 bundles, rationality
@article{JRAM_1996__475_153827,
author = {Zhenbo Qin and Wie-Ping Li},
title = {Extensions of vector bundles and rationality of certain moduli spaces of stable bundles.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {209--220},
year = {1996},
volume = {475},
zbl = {0845.14013},
url = {http://geodesic.mathdoc.fr/item/JRAM_1996__475_153827/}
}
TY - JOUR AU - Zhenbo Qin AU - Wie-Ping Li TI - Extensions of vector bundles and rationality of certain moduli spaces of stable bundles. JO - Journal für die reine und angewandte Mathematik PY - 1996 SP - 209 EP - 220 VL - 475 UR - http://geodesic.mathdoc.fr/item/JRAM_1996__475_153827/ ID - JRAM_1996__475_153827 ER -
Zhenbo Qin; Wie-Ping Li. Extensions of vector bundles and rationality of certain moduli spaces of stable bundles.. Journal für die reine und angewandte Mathematik, Tome 475 (1996), pp. 209-220. http://geodesic.mathdoc.fr/item/JRAM_1996__475_153827/